The Appearance Of A White Object That Feels Pain In The Ear

My husband’s right ear has a white object and feels painful, accompanied by a fever and sore throat, why is that?

Originally posted 2020-04-14 23:05:18.

1 Answer:

Hello Anissa,


Thank you for the question.

The appearance of white matter that feels painful in the ear is most likely caused by hardened earwax (cerumen impakta) and triggers inflammation (otitis externa, otitis media). This condition is most often triggered by the act of digging excessive ear, anatomic disorders of certain ear canal, to the spread of inflammation of the respiratory tract or throat that is not handled properly. It is this inflammation, too, that ultimately makes you feel sore and sore throat.


It could also be, complaints in your husband's ear is caused by intruding foreign objects in the ear, fungal infections or other microorganisms, otosclerosis, even benign or malignant tumors around the ear.


In order to improve, this condition actually needs to be examined directly to a doctor or ENT doctor. It's just that, considering currently being outbreaks of COVID-19, a doctor's examination should be postponed unless there is an emergency case. In the meantime, your husband can do it first:

Take paracetamol medicine
Stop poking at your ears, or putting water and any object in your ear
Drink a lot of water
Expand to rest in the house
Don't eat oily and spicy foods first
If there are things that make you allergic, stay away from it
Do not smoke

After trying to do the trick above, if the complaint still continues for up to 3 days, you can ask your husband to the nearest doctor to handle it well, okay?


I hope this helps.

: by

Related Question

The Safety Of Consuming Appetite-enhancing Drugs During Pregnancy?

The Safety Of Consuming Appetite-enhancing Drugs During Pregnancy?

(8 months ago)

amualaikum the doctor wants to ask, is it safe for appetite medicine for pregnancy.. I’m not pregnant right now. The doctor wants to know the explanation...

Infants 4 Months Vomiting And Diarrhea For 4 Days?

Infants 4 Months Vomiting And Diarrhea For 4 Days?

(2 years ago)

Afternoon, I want to ask my child aged 10 months already 4 days vomiting and diarrhea continues every time I give milk, the appetite was reduced which entered only plain water was ...

The Cause Of Menstruation Is Only Blood Spots Along With The Consumption Of Typhoid Drugs?

The Cause Of Menstruation Is Only Blood Spots Along With The Consumption Of Typhoid Drugs?

(2 years ago)

Hello, I am 25 years old with a normal menstrual cycle of 8-9 days, usually my menstruation is marked by spots on the first and second days, then blood on the third day to day 6, t...

Leave a Reply

Your email address will not be published.